# SDR 00FDEA00471

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 64,789 hours, 48,105 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, WEB AT LEFT WING LEAD EDGE BS 920 FOUND CRACKED ADJACENT TO BOTTLE BOLT.  REMOVED AND REPLACED PER IAW SRM 51-40-2.
